Fernando Andres Quintana Quintana

Ph. D. en Estadística, University of Wisconsin, Madison, USA, 1994..
Profesor Titular. Departamento de Estadística.
Oficina 114.
Teléfono 23544464.
quintana@mat.puc.cl
http://www.mat.puc.cl/~quintana

Publicaciones

Barrientos F., Jara A., Quintana A., Fully nonparametric regression for bounded data using dependent Bernstein polynomials, Journal of the American Statistical Association:1-54,2016.

Nieto-Barajas L., Quintana F., A Bayesian Non-Parametric Dynamic AR Model for Multiple Time Series Analysis, JOURNAL OF TIME SERIES ANALYSIS, vol.37:675-689,2016.

Page G.,  Quintana F. , Rejoinder, BAYESIAN ANALYSIS, vol.11:315-323,2016.

Page G.,  Quintana F. , Spatial Product Partition Models, BAYESIAN ANALYSIS, vol.11:265-298,2016.

Quintana F., Johnson W., Waetjen L., Gold E. , Bayesian Nonparametric Longitudinal Data Analysis, JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, vol.111:1168-1181,2016.

Leiva-Yamaguchi V., Quintana F., A semiparametric Bayesian model for multiple monotonically increasing count sequences, Brazilian Journal of Probability and Statistics, vol.30:155-170,2016.

Rodríguez, Abel; Quintana, Fernando A., On species sampling sequences induced by residual allocation models, Journal of Statistical Planning and Inference, vol.157/158:108-120,2015.

Page, Garritt L.; Quintana, Fernando A., Predictions based on the clustering of heterogeneous functions via shape and subject-specific covariates, Bayesian Analysis , vol.10(2):379-410,2015.

Quintana, Fernando A.; Müller, Peter; Papoila, Ana Luisa, Cluster-specific variable selection for product partition models, Scandinavian Journal of Statistics. Theory and Applications, vol.42(4):1065-1077,2015.

Barrientos, Andrés F.; Jara, Alejandro; Quintana, Fernando A., Bayesian density estimation for compositional data using random Bernstein polynomials, Journal of Statistical Planning and Inference, vol.166:116-125,2015.

González, Jorge; Barrientos, Andrés F.; Quintana, Fernando A., Bayesian nonparametric estimation of test equating functions with covariates, Computational Statistics & Data Analysis, vol.89:222-244,2015.

Müller, Peter; Quintana, Fernando Andrés; Jara, Alejandro; Hanson, Tim, Bayesian nonparametric data analysis, Springer Series in Statistics,2015.

Jo, Seongil; Lee, Jaeyong; Page, Garritt; Quintana, Fernando; Trippa, Lorenzo; Müller, Peter, Spatial species sampling and product partition models, Frontiers in Probability and the Statistical Sciences. Nonparametric Bayesian inference in biostatistics:359-375,2015.

Gutierrez, L; Quintana, FA, Optimal information in authentication of food and beverages, Statistical Modelling, vol.14:179-204,2014.

Mueller, Peter; Quintana, Fernando, A Bayesian Nonparametric Modeling Framework for Developmental Toxicity Studies Comment , Journal of the American Statistical Association, vol.109(507):889,2014.

Mueller, Peter; Quintana, Fernando A.; Rosner, Gary; Maitland, Michael , Bayesian inference for longitudinal data with non-parametric treatment effects , Biostatistics , vol.15(2):341-352 ,2014.

González, J.; Barrientos, A. F.;Quintana, F. A., A Dependent Bayesian Nonparametric Model for Test Equating. in New Developments in Quantitative Psychology. Presentations from the 78th Annual Psychometric Society Meeting. Millsap, R.E., Bolt, D.M., van der Ark, L.A., Wang, W.-C. (Eds.) , Springer Proceedings in Mathematics and Statistics, vol.89,2014.

Lee, J ; Quintana, FA; Muller, P; Trippa, L, Defining Predictive Probability Functions for Species Sampling Models, Statistical Science, vol.28:209-222,2013.

Jara, A., and Nieto-Barajas, L. and Quintana, F. A. , A time series model for responses on the unit interval, Bayesian Analysis, vol. 8(3) :723-740,2013.

Di Lucca, MA; Guglielmi, A; Muller, P; Quintana, FA, A Simple Class of Bayesian Nonparametric Autoregression Models, Bayesian Analysis, vol.8:63-87,2013.

Ji, Y.; Mitra, R.; Quintana, F.; Jara, A.; Mueller, P.; Liu, P.; Lu, Y. and Liang, SD., BM-BC: a Bayesian method of base calling for Solexa sequence data, BMC Bioinformatics , vol.13,2012.

Leon-Novelo, LG.; Bekele, BN.; Muller, P.; Quintana, F. and Wathen, K., Borrowing Strength with Nonexchangeable Priors over Subpopulations, Biometrics, vol.68:550-558,2012.

Barrientos, AF.; Jara, A. and Quintana, FA., On the Support of MacEachern's Dependent Dirichlet Processes and Extensions, Bayesian Analysis, vol.7:277-309,2012.

De la Cruz, R; Marshall, G; Quintana, FA , Logistic regression when covariates are random effects from a non-linear mixed model, Biometrical Journal, vol.53: 735-749,2011.

Giardina, F; Guglielmi, A; Quintana, FA; Ruggeri, F, Bayesian first order auto-regressive latent variable models for multiple binary sequences, Statistical Modelling, vol.11: 471-488,2011.

Gutierrez, L; Quintana, FA ; von Baer, D; Mardones, C , Multivariate Bayesian discrimination for varietal authentication of Chilean red wine, Journal of Applied Statistics, vol.38: 2099-2109,2011.

Jara, A., Hanson, T., Quintana, F., Müller, P., and Rosner, G. , Bayesian non and semi-parametric inference in R. , Journal of Statistical Software, vol.40 (5):1-30,2011.

Navarrete, CA. and Quintana, F., Similarity analysis in bayesian random partition models, Computational Statistics and Data Analyisis, vol.55(1218):97-109,2011.

Gutierrez, Luis; Quintana, Fernando, Multivariate Bayesian semiparametric models for authentication of food and beverages , Annals of Applied Statistics, vol.5:2385-2402,2011.

Jara, A. and Hanson, T. and Quintana, F. and Mueller, P. and Rosner, G., DPpackage: bayesian semi- and nonparametric modeling in R, Journal of Statistical Software, vol.40(1220):1-30,2011.

Muller, P; Quintana, F; Rosner, GL, A Product Partition Model With Regression on Covariates, Journal of Computational and Graphical Statistics, vol.20:260-278,2011.

Jara, A., Lesaffre, E., De Iorio, M., Quintana, F., Bayesian semiparametric inference for multivariate doubly-interval-censored data, Annals of Applied Statistics, vol.4(1139):2126-2149,2010.

Muller, P. and Quintana, F., Random partition models with regression on covarietes, Journal of Statistical Planning and Inference, vol.140(1127):2801-2808,2010.

Griffin, J. and Quintana, F. and Steel, M. F. J., Flexible and nonparametric modelling, Handbook of Bayesian Econometrics(1143),2010.

Quintana, F., Linear regression with a dependent skewed dirichlet process, Chilean Journal of Statistics, vol.2(1116):35-49,2010.

Muller, P. and Quintana, F., More nonparametric bayesian models for biostatistics, Bayesian Nonparametrics(1128):277-294,2010.

Quintana, F. and Muller, P., Comment on article by jensen et al, Bayesian Analysis, vol.4(1033):665-668,2009.

Elal-Olivero, D. and Gómez, HW. and Quintana, F., Bayesian modeling using a class of bimodal skew-elliptical distributions, Journal of Statistical Planning and Inference, vol.139(1064):1484-1492,2009.

Marshall, G. and de la Cruz-Mesia, R. and Quintana, F. and Baron, A., Discriminant analysis for longitudinal data with multiple continuous responses and possibly missing data, Biometrics, vol.65(1043):69-80,2009.

Quintana F., Muller P., Hierarchical bayesian modeling of hitting performance in baseball comment, Bayesian Analysis, vol.4(1035):665-668,2009.

Iglesias, P. and Orellana, Y. and Quintana, F., Nonparametric bayesian modelling using skewed dirichlet processes, Journal of Statistical Planning and Inference, vol.139(1055):1203-1214,2009.

Quintana F., Steel MFJ., Ferreira JTAS., Flexible univariate continuous distribution, Bayesian Analysis, vol.4(1034):497-522,2009.

Quintana, F. and Muller, P. and Rosner, G L. and Munsell, M., Semi-parametric Bayesian inference for multi-season baseball data, Bayesian Analysis, vol.3(955):317-338,2008.

Jara, A. and Quintana, F. and San Martín, E., Linear mixed models with skew-elliptical distributions: A Bayesian approach, Computational Statistics and Data Analysis, vol.52(980):5033-5045,2008.

Navarrete, C. and Quintana, F. and Muller, P., Some issues in nonparametric Bayesian modelling using species sampling models, Statistical Modelling, vol.8(961):3-21,2008.

de la Cruz-Mesia, R. and Quintana, F. and Marshall, G., Model-based clustering for longitudinal data, Computational Statistics and Data Analysis, vol.52(993):1441-1457,2008.

Muller, P. and Quintana, F., Nonparametric bayesian methods, Statistical Modelling, vol.8(963):1-2,2008.

Quintana, F. and Mueller, P. and Rosner, G L. and Relling, M V., A semiparametric bayesian model for repeatedly repeated binary outcomes, Journal of the Royal Statistical Society Series C-Applied Statistics, vol.57(956):419-431,2008.

de La Cruz-Mesia, R. and Quintana, F., A model-based approach to bayesian classification with applications to predicting pregnancy outcomes from longitudinal beta-hCG profiles, Biostatistics, vol.8(890):228-238,2007.

de la Cruz-Mesia, R. and Quintana, F. and Mueller, P., Semiparametric bayesian classification with longitudinal markers, Journal of the Royal Statistical Society Series C-Applied Statistics, vol.56(918):119-137,2007.

Newton, M A. and Quintana, F. and Den Boon, J A. and Sengupta, S. and Ahlquist, P., Random-set methods identify distinct aspects of the enrichment signal in gene-set analysis, Annals of Applied Statistics, vol.1(876):85-106,2007.

Muller, P. and Quintana, F. and Rosner, G L., Semiparametric bayesian inference for multilevel repeated measurement data, Biometrics, vol.63(879):280-289,2007.

Gomez, HW. and Quintana, F. and Torres, FJ., A new family of slash-distributions with elliptical contours, Statistics and Probability Letters, vol.77(900):717-725,2007.

Quintana, F., A predictive view of bayesian clustering, Journal of Statistical Planning and Inference, vol.136(800):2407-2429,2006.

Quintana, F. and Silva, A., Testing for differences among discrete distributions: an application of model-based clustering, Brazilian Journal of Probability and Statistics, vol.20(799):141-152,2006.

Quintana, F. and Iglesias, P. and Galea, M., Bayesian robust estimation of systematic risk using product partition models in the chilean stock Markets', Applied Financial Economic Letters, vol.1(733):313-320,2005.

Kottas, A. and Muller, P. and Quintana, F., Nonparametric bayesian modeling for multivariate ordinal data, Journal of Computational and Graphical Statistics, vol.14(747):610-625,2005.

Bolfarine H., Quintana, F. and Iglesias, P., Bayesian identification of outliers and change-points in measurement error models, Advances in Complex Systems, vol.8(772):433-449,2005.

Arellano-Valle, R. and Gomez, HW. and Quintana, F., Statistical inference for a general class of asymmetric distributions, Journal of Statistical Planning and Inference, vol.128(780):427-443,2005.

Jara, A. and Quintana F., Linear mixed models with skew-elliptical distributions: A bayesian approach, International Society for Bayesian Analysis World meeting, Viña del Mar - Valpara¡so(685):179,2004.

Iglesias, P. and Orellana, Y. and Quintana, F., Nonparametric bayesian modeling using skewed dirichlet process, Proceedings of the Joint Statistical Meetings, Toronto, Canada, August 8-12(686):92-96,2004.

Quintana, F. and Muller, P., Nonparametric bayesian assessment of the order of dependence for binary sequences, Journal of Computational and Graphical Statistics, vol.13(666):213-231,2004.

Muller, P. and Quintana, F., Nonparametric bayesian data analysis, Statistical Science, vol.19(675):95-110,2004.

Quintana, F. and Muller, P., Optimal sampling for repeated binary measurements, Canadian Journal of Statistics-Revue Canadienne de Statistique, vol.32(665):73-84,2004.

Arellano-Valle, R. and Gómez, HW. and Quintana, F., A new class of skew-normal distributions, Communications in Statistics-Theory and Methods, vol.33(719):1465-1480,2004.

Muller, P. and Quintana, F. and Rosner, G., A method for combining inference across related nonparametric Bayesian models, Journal of the Royal Statistical Society Series B-Statistical Methodology, vol.66(674):735-749,2004.

Quintana, F. and Iglesias, P., Bayesian clustering and product partition models, Journal of the Royal Statistical Society Series B-Statistical Methodology, vol.65(600):557-574,2003.

Quintana, F., Testing for temporal dependence of pollen cone production in jack pine, Modelling Forest Systems(601):123-130,2003.

Iglesias, P. and Quintana, F., Bayesian clustering with variable and transformation selections, Bayesian Statistics 7, Proceedings of the Seventh Valencia International Meeting, vol.7(623):249-275,2003.

Magnussen, S., and Quintana, F., Nealis, V. and Hopkin, A. A, Testing for temporal dependence of pollen cone production in jack pine (Pinus banksiana Lamb.), Modelling Forest Systems(616):123-130,2003.

Kottas, A., and Mller, P. and Quintana, F., A nonparametric bayesian model for multivariate ordinal data, Proceedings of the Joint Statistical Meetings, San Francisco, California, August 3-7(620):2253-2257,2003.

San Martín, E. and Quintana, F., Consistency and identifiability revisited, Braz. Journal Probab. Stat., vol.16(536):99-106,2002.

Feijoo, RA. and Padra, C. and Quintana, F., An anisotropic a posteriori error estimator for CFD, International Journal of Computational Fluid Dynamics, vol.16(570):297-304,2002.

Quintana, F. and Newton, MA., Computational aspects of nonparametric bayesian analysis with applications to the modeling of multiple binary sequences, Journal of Computational and Graphical Statistics, vol.9(451):711-737,2000.

Newton, MA. and Quintana, F., "Discussion on ""Bayesian Nonparametric Inference for Random Distributions and Related Functions"" by Walker S.G., Damien, P., Laud, P.W., and Smith, A.F.M.", Journal of the Royal Statistical Society Series B, vol.61(414):522,1999.

Iglesias, P. and Quintana, F., Old and recent result on the relationship between predictive inference and statistical modelling either in nonparametric or parametric form, Bayesian Statistics 6(425):581-582,1999.

Quintana, F. and Liu, JS. and del Pino, G., Monte Carlo EM with importance reweighting and its applications in random effects models, Computational Statistics and Data Analysis, vol.29(408):429-444,1999.

Quintana, F. and Newton, MA., Parametric partially exchangeable models for multiple binary sequences, Braz. Journal Probab. Stat., vol.13(407):55-76,1999.

Newton, MA. and Quintana, F. and Zhang, Y., Nonparametric bayes methods using predictive updating, Practical nonparametric and semiparametric Bayesian statistics, vol.133(359):45-61,1998.

Quintana, F. and Newton, MA, Assessing the order of dependence for partially exchangeable binary data, Journal of the American Statistical Association, vol.93(356):194-202,1998.

Quintana, F., Nonparametric bayesian analysis for assessing homogeneity in kxl contingency tables with fixed right margin totals, Journal of the American Statistical Association, vol.93(357):1140-1149,1998.

Bianco, JA and Pyzalski, RW and Pyzalska, DM and Sebree, LA and Hegge, J and Quintana, F., Blood flow distribution in necrotic versus nonnecrotic rabbit hearts, Cardiology, vol.87(318):294-299,1996.

Quintana, F., Bayesian estimation of beta-binomial models by simulating posterior desities, Revista Chilena de Estadística, vol.13(294):43-56,1996.

Tuite, MJ. and Yandow, DR. and Desmet, AA. and Orwin, JF. and Quintana, F., Effect of field-of-view on MR diagnosis of rotator cuff tears, Skeletal Radiology, vol.24(260):495-498,1995.

Tuite, MJ. and Yandow, DR. and Desmet, AA. and Orwin, JF. and Quintana, F., Diagnosis of partial and complete rotator cuff tears using combined gradient-echo and spin-echo imaging, Skeletal Radiology, vol.23(217):541-545,1994.

Quintana, F., Algunos avances recientes en computación estadística, Journal of the Chilean Statistical Society, vol.11(224):29-62,1994.

Quintana, F., Partially exchangeable models and inference for binary sequences, PhD Thesis(225):166,1994.

Desmet, AA. and Norris, MA. and Yandow, DR. and Quintana, F. and Graf, BK. and Keene, JS., MR diagnosis of meniscal of the knee-importance of high signal in the meniscus that extends to the surface, American Journal of Roentgenology, vol.161(206):101-107,1993.

Martínez, S. and Quintana, F., On a test for generalized upper truncated weibull-distributions, Statistics and Probability Letters, vol.12(149):273-279,1991.

del Pino, G., Quintana, F. and Rodríguez, W., Parametrization in factorial generalized linear models, Brazilian Journal of Statistics, vol.5(145):103-134,1991.

Arellano-Valle, R. and del Pino, G. and Iglesias, P. and Palma, W. and Quintana, F. and Liu, JS. and Allende, R. and Galaz, H.r and Rodríguez, W. and Prado-Campos, C., On the asymptotic distribution of $k$-spacings with applications to goodness-of-fit tests, Journal of Multivariate Analysis, vol.7(32),1979.